# SDR UALA2008112406629

- Difficulty date: November 22, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 67,744 hours, 11,094 cycles
- Engine: Pwa PW4060
- System (JASC): 3140 · Central Computers
- Part: Display
- Part number: S242N701603
- Condition: Faulty
- Location: Eicas
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOSING UPPER EICAS DISPLAY INTERMITTENT NO COLOR AND DISPLAY MSG.  REPLACED UPPER EICAS DISPLAY.
